# SDR QXEA2021101100468

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 20,470 hours, 22,056 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AFTER BOTH ENGINES STARTED AND APU WAS TURNED OFF. SMELLED ELECTRICAL. VISIBLE SMOKE IN COCKPIT AND CABIN. HEARD AN ODD NOISE COMING THROUGH THE HEADSET AND THEN WE SMELLED THE SMOKE. REMOVED FROM SERVICE. PERFORMED VISUAL INSPECTION OF BOTH ENGINES & APU COMPARTMENT. NO DISCREPANCIES NOTED. RAN APU FOR 15 MINUTES WITH BL AIR ON. NO VISIBLE SMOKE, OR ANY UNUSUAL SMELL/ NOISES. PERFORMED OPS TEST OF AC VARIABLE FREQUENCY GEN SYSTEM, REF Q400 AMM TASK 24-21-00-710-801, OPS TEST PASSED. PERFORMED OPS TEST OF 28 VDCGEN SYSTEM, REF Q400 AMM TASK 24-31-00-710-802, OPS TEST GOOD. PERFORMED OPS TEST OF ENGINE AIR INTAKE ANTI ICE, REF Q400 AMM TASK 30-21-00-710-801. OPS TEST PASSED. PERFORMED RECIRC OPS TEST REF Q400 AMM 21-22-16-710-801, OPS TEST PASSED AND OPS TEST OF BLEED AIR SYSTEM REF Q400 AMM TASK 36-11-00-710-802, OPS TEST PASSED. NO FAULTS LOGGED IN CDS, OR EPCU, NO SMOKE IN CABIN OR FD. NO ODD NOISE IN HEADSET.  PERFORMED GVI OF RECIRC FAN, AND VARIOUS RELAYS, NO DEFECTS OR ABNORMALITIES FOUND. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
